کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4633467 1340671 2009 7 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Exponential stability criterion for time-delay systems with nonlinear uncertainties
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Exponential stability criterion for time-delay systems with nonlinear uncertainties
چکیده انگلیسی

Exponential stability of time-delay systems with nonlinear uncertainties is studied in this paper. Based on the Lyapunov method and the approaches of decomposing the matrix, a new exponential stability criterion is derived in terms of a matrix inequality, which allows to compute simultaneously the two bounds that characterize the exponential nature of the solution. Some numerical examples are also given to show the superiority of our result to those in the literature.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 214, Issue 2, 15 August 2009, Pages 374–380
نویسندگان
,